How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Shah Your Own Question
Dr. Shah
Dr. Shah, Doctor
Category: Medical
Satisfied Customers: 3898
Experience:  Years of experience in patients' management.
Type Your Medical Question Here...
Dr. Shah is online now
A new question is answered every 9 seconds

Do any of these drugs cause dizziness?

This answer was rated:

Do any of these drugs cause dizziness?
Welcome to JustAnswer!
Thanks for your question.

Yes, it is possible to have dizziness from all these medications. If you developed dizziness after taking one of these medications, then it is very likely that dizziness is caused by medication, but it is important to note that if you are experiencing a severe dizziness, then it must be evaluated by a physician, especially to rule out other potential medical causes of dizziness at your age.

Please let me know if you have any other question.

Dr. Shah and 2 other Medical Specialists are ready to help you